Posted by Been there
on December 03, 1999 at 02:40:37:
In Reply to: .symptoms of addisons? posted by Glenn on November 30, 1999 at 10:38:03:
: I have been ill for seven years now with an undiagnosed disease. They think I may have lymes disease
: but I am not sure. I get muscle spasms in various muscles such as feet hands neck shoulders. Any infection
: I get makes me so sick I am in bed for days. A lot of people say I look tan or yellowish in my skin, yet I do
: not notice any of the darkening of the gums they talk about with adisons. I do have chronic diarhrea and
: a very irritable bowel. Do people with addisons get any of the following: muscle twitching, muscle weakeness
: sore or irritated areas on the skin, aching sore teeth, can not tolerate cold weather-makes me nauseous, can
: not tolerate hot weather. Any stress such as infection, mental stress, exercize makes me worse. I
: get attacks of hypoglycemia where I am sweating,shaking, have to eat immediately. I have pins and needles
: in my hands and feet. Does addisons cause any joint involvement? My neck gets constantly stifff with the joints
: cracking and creaking with severe headaches. I also have to urinate very frequently when I do not feel well. In
: the summer I am prone to dehydration. If I had addisons would IV steroids make me feel worse or better.
: I had a colitis associated with this disease I think from all the yeast in my system. The doctors biopsied
: it and said they did not know what kind of colitis it was but they gave me IV steroids because they thought
: it was crohns. The steroids made me ten times worse. If I had addisons wouldnt the steroids made me feel
: better? Maybe I still have lymes disease because the steroids lowered my immune system more and the
: lymes disease was able to proliferate more due to my immune system being lowered more from the steroids.
: I would appreciate any feedback from anyone. I have had to give up my career due to this illness.
: Thankyou, Glenn
Your symptoms are very similar to mine...you can be hyper or hypo thyroid. Research this and see.
Or ask for an endocrinologist.